Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Schneider.Uschmajew:2014,
  author = {Reinhold Schneider and Andr{\'e} Uschmajew},
  title = {Approximation rates for the hierarchical tensor format in
		  periodic {S}obolev spaces},
  journal = {J. Complexity},
  fjournal = {Journal of Complexity},
  volume = {30},
  year = {2014},
  number = {2},
  pages = {56--71},
  doi = {10.1016/j.jco.2013.10.001},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/uschmajew/SingNum.pdf 1}
}